The Legal Examiner Affiliate Network The Legal Examiner The Legal Examiner The Legal Examiner search feed instagram google-plus avvo phone envelope checkmark mail-reply spinner error close
Skip to main content
| The Cochran Firm - Dallas

The Food and Drug Administration (FDA) informed healthcare professionals of reports of sudden decreases or loss of hearing following the use of PDE5 inhibitors, Viagra, Levitra, Cialis for the treatment of erectile dysfunction and Revatio for the treatment of pulmonary arterial hypertension.

In some cases, the sudden hearing loss was accompanied by tinnitus and dizziness. Medical follow-up on these reports was often limited which makes it difficult to determine if the loss of hearing was related to the use of one of the drugs, an underlying medical condition or other risk factors for hearing loss, a combination of these factors or other factors. The precaution and updated Adverse Reactions Sections of the approved product labeling for Viagra, Levitra, and Cialis were revised. FDA is working with the manufacturer to revise the labeling for Revatio.

Read the complete FDA MedWatch Summary and Drug Information Page for Viagra, Levitra, and Cialis regarding this issue at http://www.fda.gov/medwatch/safety/2007/safety07.htm#PDE5

For more information on this subject, please refer to the section on Drugs, Medical Devices, and Implants.

Comments are closed.